Skip to main content

Woman Dies After Changing Medication Dosage Based on ChatGPT Advice

Published:
First detected:

Insights by Echo AI

A 31-year-old woman has died after altering her medication dosage following advice received from the AI chatbot ChatGPT. The incident has raised concerns about the potential dangers of relying on such tools for medical advice.

Source coverage

Aggregated

3

records merged

X / Twitter

2

2 unique

Telegram

1

1 unique

RSS

0

0 unique

3 Sources

  1. New York Post avatar

    New York Post

    X / Twitter / @nypost

    Woman, 31, dies after ChatGPT convinced her it was a good idea to chan...

  2. Noticias Caracol avatar

    Noticias Caracol

    X / Twitter / @NoticiasCaracol

    #Mundo | Mujer de 31 años murió tras cambiar la dosis de su medicament...

Unlock Echo Intelligence

Move beyond the public feed. Monitor breaking stories across Telegram, X, and the web — with earlier visibility, clearer context, and complete control over your sources.

  • Monitor Telegram, X, and web in one place
  • Add any source, from niche channels to global outlets
  • Build custom feeds around events, regions, entities, or keywords
  • Merge duplicate coverage into one clear, source-transparent story
  • Auto-translate summaries and full articles
  • Search past coverage and use AI-powered editorial tools
View topic feed